MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. SOFT MESH; SURGICAL MESH
Model Number 0117010
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently, it is unknown whether the device may have caused or contributed to the reported event as no specific failure mode or patient injury was alleged.The medical records provided included the patient's implant tracking log only.A manufacturing review was performed which found no anomalies during the manufacturing process of the device.With the current information available, no definitive conclusion can be made.If additional event and/or evaluation information is obtained, a follow up mdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned to manufacturer.
 
Event or Problem Description
The following is based on a review of limited medical records and the attorney's legal claim provided to davol by the patient's attorney: on (b)(6) 2015 - the patient underwent an unspecified pelvic procedure with implant of a bard soft mesh and a non bard davol "desara" sling.The attorney alleges the patient experienced unspecified adverse patient outcomes associated to the use of the device.

Brand Name
SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6870761
Report Number1213643-2017-00592
Device Sequence Number750225
Product Code FTL
UDI-Device Identifier00801741030871
UDI-Public(01)00801741030871(17)200228(10)HUZB0472
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model Number0117010
Device Catalogue Number0117010
Device Lot NumberHUZB0472
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;